# SDR HALA2014071200107

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 95,147 hours, 16,884 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601580
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CHANNELIZE RT HF INTERMITTENTLY.  REPEAT WRITEUPS. PG 561951; 7-10-14, LOG PG 563424.  R & R NR 2 HF COUPLER IAW AMM 23-11-01-024-001 AND AMM 23-11-01-424-008.  CALLED FOR RADIO CHECK.  REPORTS RT HF 5 BY 5. ALSO DID RADIO CHECK ON LT HF ALSO 5 BY 5.  BOTH HF'S CK OK.
